# SDR 5075120605

- Difficulty date: December 6, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GV
- Aircraft serial: 5075
- Aircraft time: 83 hours, 50 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Windshield
- Part time: 83 hours, 50 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED A SULFER BURNING ODOR AND A PUFF OF SMOKE AT WINDSHIELD.  MAINTENANCE FOUND LOOSE CONNECTION AT WINDSHIELD HEAT TERMINAL BLOCK.
